# SDR COMA0260117

- Difficulty date: February 23, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 7,477 hours, 7,681 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 186
- Condition: Malfunctioned
- Location: Avionics
- Part time: 11,685 hours, 11,792 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5777 LT AND RT MLG WOULD NOT LOCK UP.REPLACED THE PSEU.
